Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

Increased IMPACT FACTOR 2013: 1.303
5-year IMPACT FACTOR: 1.427
Rank 21 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition
Mathematical Citation Quotient 2013: 1.32

Access brought to you by:

provisional account



Helicoid-like minimal disks and uniqueness

1Department of Mathematics Stanford University, Stanford, CA 94305, USA

2Department of Mathematics MIT, Cambridge, MA 02139, USA

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2011, Issue 655, Pages 129–146, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crelle.2011.037, March 2011

Publication History

Published Online:


We show that for an embedded minimal disk in , near points of large curvature the surface is bi-Lipschitz with a piece of a helicoid. Additionally, a simplified proof of the uniqueness of the helicoid is provided.

Comments (0)

Please log in or register to comment.